# SDR ASOA20130813149H

- Difficulty date: August 15, 2013
- Submitted: August 15, 2013
- Operation: Air carrier
- Aircraft: N14173
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500872
- Aircraft time: 20,889 hours, 13,696 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334047
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2A INSPECTION, THE RT AFT FUSELAGE SKIN WAS FOUND TO BE CRACKED AT A RIVET ON FRAME 79 BELOW STRINGER 05R.  MX REMOVED THE DAMAGE AROUND THE RIVET AND PERFORMED A BUSHING REPAIR IAW DER APPROVED TECHL DISPOSITION ETD2013-145-029290, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE ON 08/15/13.
